Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lymphatic tuberculosis, R-cinex medication, skin pigmentation. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Hi ,
i am suffering from lymphatic tuberclousis .i am taking r - cinex and develop a pigmentation on skin . please help me so that it reduced
Posted Sun, 6 May 2012 in Pigmentation Problems
Follow-up: Lymphatic tuberculosis, R-cinex medication, skin pigmentation. Treatment ? 2 minutes later
From last 15 days i wish to eat slate pencil . and my melasma on my face is increasing . please tell me some remedy
Answered by Dr. Rakhi Tayal 7 minutes later

Thanks for writing to us.

The pigmentation you are having is due to the side effect of the drugs you are taking. It is difficult to subside as long as you are taking the antitubercular drugs. Still you can try some simple measures for the lightening of these marks-

1. Apply sunscreen lotion regularly.
2.Raw potato juice, mashed avocado, cocoa butter, lime juice and honey can be applied daily to the area.
3.Take about 20 volume of hydrogen peroxide to which add about two tablespoonful of some milk powder and then mix it with a few drops of glycerine. Apply this mix on the pigmented areas and let it remain for 20 minutes. Then rinse the skin with water and subsequently apply moisturizer.
4. Take same amount of vinegar and use for cleansing the skin. Rinse the skin and let it dry naturally by air. The acetic acid in the vinegar will help in getting rid of the dark color and also allows the skin to remain radiant as well as smooth. XXXXXXX cider vinegar as well as natural vinegars are beneficial for treating this health condition.
5. Mix a Vitamin E capsule with some drops of castor oil and spread the content over the affected parts.
6.Onion juice is also very good. Mix equal amount of vinegar and apply the content on the affected area.
All of these are home remedies these do not guarantee complete recovery but are safe and effective up to some extent.

Feeling like eating slate pencil is commonly seen in anaemia which can be diagnosed by getting a blood test done and treatment is given accordingly.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor